# SDR FDEA201211194095

- Difficulty date: November 19, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FORWARD HINGE BRACKET PIVOT BORE OTBD SPOT FACE FOUND SCRATCHED.  REWORKED AND FOUND EXCEEDED LIMITS AS PER CMM 57-44-07, REVISION 74.  REPAIR ACCOMPLISHED PER EA 1-5750-162397, PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
